Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: The Mathematics of Dosages and Solutions for Nurses by Ira L. Ferguson, Elizabeth S. Ferguson
Review by: Janet Scott Boyd
The American Journal of Nursing
Vol. 57, No. 4 (Apr., 1957), pp. 508-509
DOI: 10.2307/3417455
Stable URL: http://www.jstor.org/stable/3417455
Page Count: 2
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509